# SDR SWAA2024101632738

- Difficulty date: September 1, 2024
- Submitted: October 16, 2024
- Operation: Air carrier
- Aircraft: N7738A
- Make and model: Boeing 737-7BD
- Aircraft serial: 33930
- Aircraft time: 57,694 hours, 31,913 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Debonded
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REQUEST - DEBONDED IB MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SKIN AT RT WING 2024-565024<[01] TOOL USED: CALIPER PN: 500-196-30 SN: B23272755 DUE DATE: 17/MAR/25.;[02] TOOL USED; HOT BONDER PN: HCS9200B-AV; SN: 18196127; DUE DATE: 25/JAN/25.;[03] TOOL USED: P/N: BONDMASTER 600M; S/N: 230106912; DUE DATE: 09-JAN-25.;[04] REPAIRED I/B MAIN FLAP TRAILING EDGE WEDGE PANEL LOWER SKIN AT RT WING IAW B737-700 SRM 57-53-01-2R-7 REPAIR 7. SEE INDIVIDUAL SIGNOFF BELOW.;[05] TASK COMPLETED. RII COMPLETED.
